MathSciNet Relay Station
MathSciNet bibliographic data
MR1348794 (96g:14007) 14C25 (16K20 19E08)
Karpenko, Nikita A. Torsion in ${\rm CH}\sp 2$ of Severi-Brauer varieties and indecomposability of generic algebras. Manuscripta Math. 88 (1995), no. 1, 109–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement